My Posts
Oct 14, 2014 in the Hepatitis C Community - 16
I had dry mouth during tx and still do. I am using "Oral7" I used to use Biotene till I read the label one day and noticed that they don't put the saliva enzymes in it anymore! Well, not here in NZ anyway. The saliva enzymes are what protect the teeth from decaying. It's also very important to keep the mouth moist as the moisture helps...
Sep 13, 2014 in the Neurology Community - 5
Magnesium deficiency can cause the muscle twitching.
Jun 10, 2014 in the Hepatitis C Community - 5
It does come back. I lost alot of hair during and after tx. A couple of months after finishing it stopped falling out. It's grown back with a vengeance and with a slight curl, as thick as ever.
Jun 03, 2014 in the Hepatitis C Community - 10
It was only through the posts on this site that I learned about products to keep my mouth protected and moist during tx. Otherwise I would have for sure got the ulcers and tooth decay etc. A couple of times I forgot to take the products and the ulcers appeared overnight. btw; i don't know about in the U.S, but here, the formulation for Biotene has chang...
Apr 02, 2014 in the Neurology Community - 12
Ask the doctor that said you have B6 toxicity how he came to this diagnosis. Are you eating those diet items in normal amounts or are you eating some things in excessive amounts? If so, which ones?
Apr 02, 2014 in the Neurology Community - 12
Ask the doctor that said you have B6 toxicity how he came to this diagnosis. Are you eating those diet items in normal amounts or are you eating some things in excessive amounts? If so, which ones?
Apr 01, 2014 in the Neurology Community - 12
What are you eating that is giving you so much B6? If you are eating a balanced whole foods plant based diet and supplementing B12 You should not be having any problems? Low blood pressure will make you dizzy. Jmho though I'm not a doctor. Alk the best to you
Mar 29, 2014 in the Hepatitis Social Community - 15
Congratulations!
I agree. Wonder if there's a post tx group on Facebook that discusses "pis"
Mar 20, 2014 in the Hepatitis C Community - 15
I am 8 months EOT and my energy levels are much better. Some days I feel like I am 20 again! But I'm having some sort of autoimmune issues that are under investigation by my rheumatologist. I never had this before tx. Hopefully these will pass as time goes on. When I think back to how I was when I finished, all the weird and random sx would come and go. ...